On the reduction of a first-order overdetermined system of partial differential equations

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)467-470
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Volume38
Issue number2
DOIs
StatePublished - May 1972

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the reduction of a first-order overdetermined system of partial differential equations'. Together they form a unique fingerprint.

Cite this